# SDR LR7A07078

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,857 hours, 17,733 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7075T6063
- Condition: Cracked
- Location: Fs 858 Wl 185
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND AFT FUSELAGE INTERIOR RT BHD CRACKED AT FS 924 WL206 BL63.5.  WEB FABRICATED USING 7075T6 .063" AND REPLACED IAW SMP583 CHAPTER 51-60 AND 51-70.
